# SDR AWXA0000407

- Difficulty date: June 22, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, R-2 DOOR FWD LWR CORNER CRACKED APPROX 3 INCHES LENGH, IN DOOR RADIUS EXTENDING FWD FROM CORNER THRU 2 FASTENERS AND TERMINATING AT THIRD FASTENER.  REMOVED DAMAGE IAW 737 SRM 53-30-3 FIG 24, FABRICATED, TREATED, AND INSTALLED PARTS IAW 737 SRM 53-30-3.
